# SDR R61A2025111900512

- Difficulty date: October 29, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 42,732 hours, 28,120 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091898001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - STR 21L HAS EVIDENCE OF CORROSION FROM FR 88 TO 91.  REPAIRED STR 21L FROM FR 88 TO 91 BY INSTALLING SPLICE AND REPAIR FILLER REF EMB SRM 51-40-08 AND ETD2020-170-007474
